# SDR CALA0300526

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 16,162 hours, 8,726 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 DOOR OUTER SKIN DENTED ABOVE HANDLE. THE DOOR SKIN WAS REPAIRED IAW SRM 52-00-01.
